# SDR AC22002F00000

- Difficulty date: November 24, 2001
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Engine: Allsn 250C*
- System (JASC): 7500 · Engine Bleed Air System
- Part: Tube
- Part number: 23056648
- Condition: Chafed
- Location: Bleed Air Tube
- Part time: 204 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUBE ASSEMBLY,  ENGINE COWL ASSY,  FORWARD HINGE IS RUBBING ON BLEED AIR TUBE WHEN COWLING IS OPENED.  REPLACED TUBE : PROBLEM WILL CONTINUE DUE TO DESIGN OF COWLING HINGE.
